Alert archive / Georgia / Coastal Flood Statements in 2008

Coastal Flood Statement 13, NWS Jacksonville, FL

November 10, 2008Camden County, Glynn County, Georgia; Flagler County, Nassau County, Florida

NWS Jacksonville, FL issued this coastal flood statement at Nov 10, 2008, 2:39 PM EST for Camden County, Glynn County, Georgia; Flagler County, Nassau County, Florida. It took effect at Nov 11, 2008, 1:00 PM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2008, 2:39 PM EST (19:39 UTC)
In effect from
Nov 11, 2008, 1:00 PM EST
Expired
Nov 13, 2008, 10:00 AM EST
In force
45 hr
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.7 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1605 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS42 KJAX 101939
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EST MON NOV 10 2008

FLZ024-025-033-038-GAZ154-166-111000-
/O.NEW.KJAX.CF.S.0013.081111T1800Z-081113T0600Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
239 PM EST MON NOV 10 2008

...ROUGH SURF AND HIGHER RISK OF RIP CURRENTS DEVELOPING TUESDAY
AND CONTINUING INTO WEDNESDAY...

NORTHEAST WINDS INCREASING OVER THE COASTAL WATERS ON TUESDAY WILL
BUILD SEAS OVER THE COASTAL WATERS. SURF BREAKERS WILL INCREASE
TO 4 TO 6 FEET LATE TUESDAY AND WILL CONTINUE THROUGH WEDNESDAY
NIGHT. THE ONSHORE FLOW WILL INCREASE THE RISK OF RIP CURRENTS AT
LOCAL BEACHES. TIDAL DEPARTURES WILL INCREASE TO ABOUT A FOOT
ABOVE NORMAL TUESDAY NIGHT AND WEDNESDAY AND COMBINED WITH
ASTRONOMICALLY HIGHER TIDES DUE TO THE FULL MOON WILL PRODUCE
BEACH EROSION ALONG THE COASTAL AREAS AND HIGHER THAN NORMAL TIDAL
LEVELS. COASTAL FLOODING IS NOT EXPECTED AT THIS TIME BUT STAY
TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

$$
6 follow-up statements
000 
WHUS42 KJAX 110812
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 AM EST TUE NOV 11 2008

FLZ024-025-033-038-GAZ154-166-112100-
/O.CON.KJAX.CF.S.0013.081111T1800Z-081113T0600Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
312 AM EST TUE NOV 11 2008

...ROUGH SURF AND HIGHER RISK OF RIP CURRENTS DEVELOPING TUESDAY
AND CONTINUING INTO WEDNESDAY...

NORTHEAST WINDS INCREASING OVER THE COASTAL WATERS TODAY WILL
BUILD SEAS OVER THE COASTAL WATERS. SURF BREAKERS WILL INCREASE TO
4 TO 6 FEET LATE THIS AFTERNOON AND WILL CONTINUE THROUGH
WEDNESDAY NIGHT. THE ONSHORE FLOW WILL INCREASE THE RISK OF RIP
CURRENTS AT LOCAL BEACHES. TIDAL DEPARTURES WILL INCREASE TO ABOUT
A FOOT ABOVE NORMAL TONIGHT AND WEDNESDAY AND COMBINED WITH
ASTRONOMICALLY HIGHER TIDES DUE TO THE FULL MOON WILL PRODUCE
BEACH EROSION ALONG THE COASTAL AREAS AND HIGHER THAN NORMAL TIDAL
LEVELS. COASTAL FLOODING IS NOT EXPECTED AT THIS TIME BUT STAY
TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

$$

MKT
000 
WHUS42 KJAX 111838
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
138 PM EST TUE NOV 11 2008

FLZ024-025-033-038-GAZ154-166-121000-
/O.CON.KJAX.CF.S.0013.000000T0000Z-081113T0600Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
138 PM EST TUE NOV 11 2008

...ROUGH SURF AND A HIGHER RISK OF RIP CURRENTS CONTINUES INTO
WEDNESDAY...

NORTHEAST WINDS INCREASING OVER THE COASTAL WATERS TODAY WILL
BUILD SEAS OVER THE COASTAL WATERS. SURF BREAKERS WILL INCREASE
TO 4 TO 6 FEET TONIGHT AND WILL CONTINUE THROUGH WEDNESDAY. THE
ONSHORE FLOW WILL INCREASE THE RISK OF RIP CURRENTS AT LOCAL
BEACHES. TIDAL DEPARTURES WILL INCREASE TO ABOUT A FOOT ABOVE
NORMAL TONIGHT AND WEDNESDAY AND COMBINED WITH ASTRONOMICALLY
HIGHER TIDES DUE TO THE FULL MOON WILL PRODUCE BEACH EROSION ALONG
THE COASTAL AREAS AND HIGHER THAN NORMAL TIDAL LEVELS. COASTAL
FLOODING IS NOT EXPECTED AT THIS TIME BUT STAY TUNED TO NOAA
WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY
UPDATES OR WARNINGS. FOR ADDITIONAL INFORMATION...VISIT THE
NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET
AT WEATHER.GOV/JAX.

$$
000 
WHUS42 KJAX 120849
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
349 AM EST WED NOV 12 2008

FLZ024-025-033-038-GAZ154-166-122100-
/O.CON.KJAX.CF.S.0013.000000T0000Z-081113T0600Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
349 AM EST WED NOV 12 2008

...ROUGH SURF AND A HIGHER RISK OF RIP CURRENTS CONTINUES INTO
WEDNESDAY...

NORTHEAST WINDS AROUND 15 TO 20 KNOTS OVER THE COASTAL WATERS
TODAY WILL KEEP SEAS ELEVATED OVER THE COASTAL WATERS. SURF
BREAKERS OF 4 TO 6 FEET WILL CONTINUE TODAY. THE ONSHORE FLOW WILL
INCREASE THE RISK OF RIP CURRENTS AT LOCAL BEACHES. TIDAL
DEPARTURES WILL REMAIN ABOUT A FOOT ABOVE NORMAL TODAY AND COMBINED
WITH ASTRONOMICALLY HIGHER TIDES DUE TO THE FULL MOON WILL PRODUCE
BEACH EROSION ALONG THE COASTAL AREAS AND HIGHER THAN NORMAL TIDAL
LEVELS. COASTAL FLOODING IS NOT EXPECTED AT THIS TIME BUT STAY
TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

$$

JDS
000 
WHUS42 KJAX 121843
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
143 PM EST WED NOV 12 2008

FLZ024-025-033-038-GAZ154-166-131500-
/O.EXT.KJAX.CF.S.0013.000000T0000Z-081113T1500Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
143 PM EST WED NOV 12 2008

...ROUGH SURF AND A HIGHER RISK OF RIP CURRENTS CONTINUES INTO
THURSDAY...

NORTHEAST WINDS AROUND 15 TO 20 KNOTS OVER THE COASTAL WATERS
WILL KEEP SEAS ELEVATED OVER THE COASTAL WATERS. SURF BREAKERS OF
4 TO 6 FEET WILL CONTINUE INTO EARLY THURSDAY BEFORE WINDS AND
SEAS BEGIN TO SUBSIDE. THE ONSHORE FLOW WILL CONTINUE THE RISK OF RIP
CURRENTS AT LOCAL BEACHES. 

TIDAL DEPARTURES WILL REMAIN ABOUT A FOOT ABOVE NORMAL FOR THE
NEXT TWO HIGH TIDE CYCLES THROUGH THURSDAY MORNING AND COMBINED WITH
ASTRONOMICALLY HIGHER TIDES DUE TO THE FULL MOON WILL PRODUCE
BEACH EROSION ALONG THE COASTAL AREAS AND HIGHER THAN NORMAL TIDAL
LEVELS. COASTAL FLOODING IS NOT EXPECTED AT THIS TIME BUT STAY
TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

$$

DEESE
000 
WHUS42 KJAX 130327
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1027 PM EST WED NOV 12 2008

FLZ024-025-033-038-GAZ154-166-131500-
/O.CON.KJAX.CF.S.0013.000000T0000Z-081113T1500Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
1027 PM EST WED NOV 12 2008

...ROUGH SURF AND A HIGHER RISK OF RIP CURRENTS CONTINUES INTO
THURSDAY...

EAST TO SOUTHEAST WINDS AROUND 15 KNOTS OVER THE NEARSHORE COASTAL
WATERS WILL MAINTAIN ROUGH SURF CONDITIONS. SURF BREAKERS OF 4 TO
5 FEET WILL CONTINUE INTO EARLY THURSDAY BEFORE WINDS AND SEAS
BEGIN TO SLOWLY SUBSIDE. THE ONSHORE FLOW WILL CONTINUE THE RISK
OF RIP CURRENTS AT LOCAL BEACHES.

TIDAL DEPARTURES WILL BE UP TO A FOOT ABOVE NORMAL FOR THE NEXT
HIGH TIDE ON THURSDAY MORNING AND COMBINED WITH ASTRONOMICALLY
HIGHER TIDES DUE TO A FULL MOON MAY PRODUCE MINOR BEACH EROSION
ALONG THE COASTAL AREAS ALONG WITH THE HIGHER THAN NORMAL TIDAL
LEVELS. AT THIS TIME...WATER LEVEL CONDITIONS ARE EXPECTED TO BE 
SLIGHTLY BELOW MINOR COASTAL FLOODING ON THURSDAY MORNING.

NEXT HIGH TIDES AT A FEW SELECTED LOCATIONS ON THURSDAY...
ST SIMONS ISLAND AT 740 AM...FERNANDINA BEACH AT 817 AM...MAYPORT
AT 8 AM...AND ST AUGUSTINE BEACH AT 726 AM.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS FOR ANY UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE
NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET
AT WEATHER.GOV/JAX.

$$
000 
WHUS42 KJAX 131513 AAA
CFWJAX

COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1013 AM EST THU NOV 13 2008

FLZ024-025-033-038-GAZ154-166-131615-
/O.EXP.KJAX.CF.S.0013.000000T0000Z-081113T1500Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
1013 AM EST THU NOV 13 2008

...ROUGH SURF AND ABOVE NORMAL RISK OF RIP CURRENTS WILL SLOWLY
SUBSIDE THROUGH FRIDAY...

A SOUTHERLY SIDE SHORE FLOW HAS DEVELOPED TODAY AND THE ROUGH SURF
AND HIGHER RISK OF RIP CURRENTS WILL SLOWLY DIMINISH THROUGH
FRIDAY. LOCAL SURF REPORTS OF BREAKERS IN THE 3 TO 5 FT RANGE
TODAY WILL SLOWLY SUBSIDE INTO THE 2 TO 3 FT RANGE ON FRIDAY. THE
BEACH EROSION THREAT WILL SLOWLY SUBSIDE AS WELL. TIDAL DEPARTURES
WILL RETURN TO NEAR ZERO ALTHOUGH ASTRONOMICALLY HIGHER TIDES WILL
REMAIN DUE TO THE CURRENT FULL MOON PHASE.

NO FURTHER STATEMENTS WILL BE ISSUED ON THIS EVENT UNLESS CONDITIONS
WARRANT.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this coastal flood statement went out at Nov 10, 2:20 PM EST, 19 minutes earlier.

Area forecast discussion, Nov 10, 2:20 PM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EST MON NOV 10 2008

.SHORT TERM...HIGH PRESSURE IS CURRENTLY IN CONTROL IN THE LOWER
LEVELS OF THE ATMOSPHERE WITH MODERATE WESTERLY FLOW ALOFT.
SATELLITE IMAGERY SHOWS MAINLY CLEAR SKIES ACROSS THE REGION.

TEMPERATURES WILL MODERATE THROUGH THE SHORT-TERM AS LOW-LEVEL
FLOW VEERS ONSHORE WHILE 500 MB HEIGHTS INCREASE WITH DEVELOPING
SOUTHWEST FLOW REGIME.

MOSTLY CLEAR SKIES WILL PREVAIL TONIGHT...WITH SOME HIGH CLOUDS
FORECAST TO TRAVERSE THE AREA LATER TONIGHT. THE EXCEPTION WILL BE
ACROSS OUR SOUTHEASTERN ZONES WHERE COASTAL CUMULUS CLOUDS ARE
FORECAST TO SPREAD ONSHORE TOWARDS DAYBREAK DUE TO INCREASING
NORTHEAST FLOW REGIME.

TUESDAY...INCREASING NORTHEAST GRADIENT COUPLED WITH ISENTROPIC
LIFT WILL LEAD TO INCREASING CLOUD COVERAGE WITH POSSIBILITY OF
MOSTLY CLOUDY SKIES ACROSS PORTIONS OF THE EASTERN ZONES. AT THIS
TIME...MOISTURE DEPTH LOOKS TOO SHALLOW TO WARRANT POPS.

TUESDAY NIGHT...PLACEMENT OF SURFACE HIGH OVER THE MID-ATLANTIC
STATES AND LIFTING SURFACE LOW /REMNANTS OF PALOMA/ OVER NORTHERN
CARIBBEAN WILL FURTHER INCREASE NORTHEAST GRADIENT OVER THE LOCAL
AREA. THIS COUPLED WITH LIKELIHOOD OF INVERTED TROUGH DEVELOPING
OVER THE LOCAL WATERS WILL RESULT IN A FEW COASTAL SHOWERS...WITH
THESE SHOWERS MOVING INLAND BEFORE QUICKLY DISSIPATING.

WEDNESDAY...CONTINUATION OF MODERATE ONSHORE FLOW IN THE LOWER
LEVELS OF THE ATMOSPHERE COUPLED WITH UP-GLIDING DUE TO ISENTROPIC
LIFT WILL PROVIDE THE FOCUS OF ISOLATED SHOWERS ACROSS OUR EASTERN
ZONES ALONG WITH INCREASING CLOUD COVERAGE.

SHOWERS ARE FORECAST TO INCREASE WEDNESDAY NIGHT AND THURSDAY
AS INCREASING SHORTWAVE ACTIVITY ALOFT WILL INTERACT WITH LIFTING
LOW PRESSURE AND ATTENDANT WARM FRONTAL BOUNDARY ACROSS THE AREA.

.LONG TERM...HAVE MAINTAINED SCATTERED SHOWERS FRIDAY THROUGH SATURDAY
AS DEEPENING SOUTHWEST FLOW REGIME WILL PRECEDE MAIN TROUGH OVER
THE CENTRAL UNITED STATES. THIS FLOW REGIME WILL BRING INFLUX OF
MOISTURE AND INSTABILITY FROM THE GULF OF MEXICO AND WILL INTERACT
WITH EMBEDDED SHORTWAVE TROUGHS COUPLED WITH APPROACH OF WEAKENING
FRONTAL BOUNDARY. ALTHOUGH FRONTAL BOUNDARY IS FORECAST TO EXIT
THE AREA FRIDAY NIGHT/SATURDAY MORNING...THERE WILL LIKELY EXIST
ENOUGH POST-FRONTAL DYNAMICS TO WARRANT POPS FOR SATURDAY.

MUCH DRIER AND COOLER CONDITIONS ARE IN STORE FOR SUNDAY AND INTO
EARLY NEXT WEEK.

&&

.AVIATION...
VFR CONDS THROUGH 12Z...THEN SOME MVFR STRATO-CU CIGS WILL BECOME
POSSIBLE AT COASTAL TAF SITES AS LLVL MOISTURE INCREASES IN NELY FLOW.

&&

.MARINE...
HAVE ISSUED SMALL CRAFT ADVISORIES FOR THE COASTAL WATERS AS
GRADIENT WILL TIGHTEN ON TUESDAY AS HIGH PRESSURE SETTLES OVER THE
CAROLINAS AND REMNANT LOW FROM PALOMA DRIFTS NORTHEAST THROUGH THE
BAHAMAS. WINDS/SEAS WILL HOLD UP THROUGH WEDNESDAY BEFORE DECREASING
ON THURSDAY AS PRESSURE GRADIENT WEAKENS. THEN NEXT SURGE OF WINDS
NOT EXPECTED UNTIL THE WEEKEND WITH NEXT COLD FRONTAL PASSAGE.

COASTAL IMPACTS...RIP CURRENT RISK WILL INCREASE TO MODERATE/HIGH
LEVELS ON TUE/WED WITH BREAKERS INTO THE 4-6 FT RANGE. WITH FULL
MOON COMING UP ON THE 14TH...TIDE LEVELS WILL RUN ABOUT A FOOT ABOVE
NORMAL BUT SHOULD REMAIN BELOW ANY MINOR COASTAL FLOODING LEVELS.

&&

.FIRE WEATHER...
RED FLAG EVENT APPEARS TO BE ON TRACK WITH RHS AROUND 30 PERCENT
ACRS NERN FL AND WILL REMAIN IN PLACE UNTIL LATE AFTERNOON. NELY
FLOW OFF THE OCEAN WILL ELIMINATE THE NEED FOR RED FLAGS THE NEXT
COUPLE OF DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  41  73  50  73 /   0   0  10  10
SSI  51  71  56  70 /   0   0  10  20
JAX  45  73  56  75 /   0   0  10  20
SGJ  53  72  61  75 /   0   0  20  20
GNV  42  76  54  78 /   0   0   0  10
OCF  43  78  55  79 /   0   0  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
     BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.

GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 5 AM TUESDAY TO 8 AM EST THURSDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 11 AM TUESDAY TO 1 AM EST WEDNESDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

ZAPPE/HESS
Hazardous weather outlook, Nov 10, 4:06 AM EST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
406 AM EST MON NOV 10 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-111000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
406 AM EST MON NOV 10 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

DRY AIR WILL CREATE DANGEROUS FIRE WEATHER GROWTH CONDITIONS ACROSS
THE SUWANNEE RIVER VALLEY OF INLAND NORTH FLORIDA TODAY. PLEASE
REFER TO THE RED FLAG WARNING PRODUCT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

AN ONSHORE FLOW...BUILDING SURF AND EASTERLY SWELLS THROUGH MID
WEEK WILL LIKELY INCREASE THE RIP CURRENT RISK FOR AREA BEACHES.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH FRIDAY AS
A COLD FRONT AND UPPER LEVEL DISTURBANCES MOVE OVER THE SOUTHEAST
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ABE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 1:25 PM ESTSmall Craft AdvisoryJAX65 hr

Nearby

Coastal Flood Statements in Georgia, 2008Coastal Flood Statements in Florida, 2008Every coastal flood statement in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.